# SDR DALA2015012300587

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, FRAME BS 1520 BETWEEN LONGERONS 1 - 24L, LOWER END OF FRAME HAS SEVERAL SPOTS WITH CORROSION.   REMOVED CORROSION.   FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED A REPAIR IAW DWG 9911839, REV DP, SRM 51-30-02 AND 51-30-03.
